# SDR F3LA97109

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314393
- Condition: Separated
- Location: Nr 4 Mlg
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ABQ - FLT 31 - UPON ARRIVAL, CREW REPORTED TREAD ON NR 4 MLG TIRE SEPARATED FROM CARCASS.  RT INBD AFT, MID AND FORE FLAPS DAMAGED AT LEADING EDGE OF EACH FLAP AROUND SECOND FROM INBD ATTACH POINT.  DAMAGE ON AFT FLAP APPROX 9 INCHES.  DAMAGED SKIN ON THE AFT FLAP WAS REMOVED AND REPLACED WITH A TEMP REPAIR SECURED WITH SCREWS AND SPEED TAPE.  SPEED TAPE ALSO USED ON THE FORE FLAP AND MID FLAP.  THERE WAS NO DAMAGE TO RESTRICT THE MOVEMENT OF THE FLAPS.  WHEELWELLS, ENGINE, FLAP WELLS, EMPENNAGE, FLAP TRACKS, CARRIAGES AND CANOE FAIRINGS INSPECTED WITH NO DAMAGE FOUND.  ACFT FERRIED TO DEN AND LANDED WITHOUT INCIDENT.  A SUPPLEMENTAL MRR WILL BE SUBMITTED WHEN ADDITIONAL INFORMATION IS OBTAINED.  (X)
